Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2022 | Journal Article | LibreCat-ID: 45849
Mahmood, Yasir, and Arne Meier. “Parameterised Complexity of Model Checking and Satisfiability in Propositional Dependence Logic.” Annals of Mathematics and Artificial Intelligence 90, no. 2–3 (2022): 271–96. https://doi.org/10.1007/s10472-021-09730-w.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 48889
Mersmann, Olaf, Bernd Bischl, Heike Trautmann, Markus Wagner, Jakob Bossek, and Frank Neumann. “A Novel Feature-Based Approach to Characterize Algorithm Performance for the Traveling Salesperson Problem.” Annals of Mathematics and Artificial Intelligence 69, no. 2 (2013): 151–182. https://doi.org/10.1007/s10472-013-9341-2.
LibreCat
| DOI